# SDR GTIA2024031637993

- Difficulty date: March 14, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 28,634 hours, 12,648 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 9306201002
- Part serial: 1146AA2995
- Condition: Inoperative
- Location: Weather Radar
- Part time: 751 hours, 355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.-FOLLOW TSM 34-41-00-810-812-A R&R CTL UNIT WEATHER RADAR (3SQ0 IAW AMM 34-41-12 & WEATHER RADAR  XCVR (1SQ1) IAW AMM 34-41-33. OPS CK GOOD.
